Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiple point self-transverse immersion of $ M^8 \looparrowright \mathbb{R}^{11}$ and $ M^9\looparrowright \mathbb{R}^{13}$


Author: Mohammad A. Asadi-Golmankhaneh
Journal: Bull. Amer. Math. Soc. 46 (2009), 534-534
DOI: https://doi.org/10.1090/S0273-0979-09-01251-8
Published electronically: February 3, 2009
Full-text PDF Free Access

Abstract | Additional Information

Abstract: Paper retracted by the publisher after the original posting date of February 3, 2009, and prior to preparation of the printed issue due to publisher error.


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-09-01251-8
Published electronically: February 3, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society